# SDR YENA20140902177

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 43,658 hours, 15,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4633
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,306 hours, 14,677 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 & L2 DOOR EXIT SIGNS DID NOT ILLUMINATE DURING  EMERGENCY LIGHT TEST.  REPLACED EPSU 13WL IAW AMM 33-51-38.  OPS CHECKED NORMAL.
